# SDR AALA202209153298

- Difficulty date: September 8, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ENTRY AREA INTERCOSTAL LOCATED FROM BS 947 TO BS 987 AT LBL 55. REPLACED INTERCOSTAL PER SRM 51-40-02.
